# SDR USAA2010110592526

- Difficulty date: October 17, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 73,046 hours, 13,532 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Tie
- Part number: 313T3310621
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - SHEAR TIE BROKEN ON NR 1 ENGINE STRUT TO SKIRT BEAM ASSEMBLY ON INBOARD SIDE AT NAC STA 240.  REPLACED SHEAR TIE ON NR 1 ENGINE STRUT TO SKIRT BEAM ASSEMBLY ON INBOARD SIDE AT NAC STA 240 IAW B767 SRM 51-40-02.
